Gerd Schmalz
Gerd Schmalz
Verified email at
Cited by
Cited by
The geometry of hyperbolic and elliptic CR-manifolds of codimension two
J Slovák, G Schmalz
The Asian Journal of Mathematics, 565-598, 0
Geometric analysis and nonlinear partial differential equations
S Hildebrand, H Karcher
Springer, 2003
Duality between noise and spatial resolution in linear systems
TE Gureyev, YI Nesterets, F De Hoog, G Schmalz, SC Mayo, ...
Optics Express 22 (8), 9087-9094, 2014
Invariants of elliptic and hyperbolic CR-structures of codimension 2
VV Ezhov, AV Isaev, G Schmalz
International Journal of Mathematics 10 (01), 1-52, 1999
Canonical Cartan connection and holomorphic invariants on Engel CR manifolds
V Beloshapka, V Ezhov, G Schmalz
Russian Journal of Mathematical Physics 14 (2), 121-133, 2007
From Cartan to Tanaka: getting real in the complex world
VV Ezhov, B McLaughlin, G Schmalz
American Mathematical Society, 2011
Holomorphic automorphisms of quadrics
VV Ežov, G Schmalz
Mathematische Zeitschrift 216 (1), 453-470, 1994
Partially integrable almost CR manifolds of CR dimension and codimension two
A Čap, G Schmalz
Lie Groups, Geometric Structures and Differential Equations—One Hundred …, 2002
Normal Form and Two-Dimensional Chains of an Elliptic CR Manifold in C~ 4
VV Ezov, G Schmalz
Journal of Geometric Analysis 6, 495-530, 1996
Solution of the -E quation with uniform estimates on strictly q-convex domains with non-smooth boundary
G Schmalz
Mathematische Zeitschrift 202 (3), 409-430, 1989
Explicit construction of a Chern–Moser connection for CR manifolds of codimension two
G Schmalz, A Spiro
Annali di Matematica Pura ed Applicata 185 (3), 337-379, 2006
Infinitesimale Starrheit hermitescher Quadriken in allgemeiner Lage
V Ežov, G Schmalz
Mathematische Nachrichten 204 (1), 41-60, 1999
Holomorphic classification of four-dimensional surfaces in
VK Beloshapka, VV Ezhov, G Schmalz
Izvestiya: Mathematics 72 (3), 413, 2008
A matrix Poincaré formula for holomorphic automorphisms of quadrics of higher codimension. Real associative quadrics
VV Ežov, G Schmalz
The Journal of Geometric Analysis 8 (1), 27-41, 1998
Poincaré automorphisms for nondegenerate CR quadrics
VV Ežov, G Schmalz
Mathematische Annalen 298 (1), 79-87, 1994
On the derivation of the Green’s function for the Helmholtz equation using generalized functions
JA Schmalz, G Schmalz, TE Gureyev, KM Pavlov
American Journal of Physics 78 (2), 181-186, 2010
Automorphisms of nondegenerate CR quadrics and Siegel domains. Explicit description
VV Ežov, G Schmalz
The Journal of Geometric Analysis 11 (3), 441-467, 2001
An uncertainty inequality
F De Hoog, G Schmalz, TE Gureyev
Applied Mathematics Letters 38, 84-86, 2014
Canonical form of a fourth-degree polynomial in a normal equation of a real hypersurface in C^3
VV Ezhov, AV Loboda, G Schmalz
Matematicheskie Zametki 66 (4), 624-626, 1999
Über die Automorphismen einer streng pseudokonvexen CR–Mannigfaltigkeit der Kodimension 2 im ℂ^4
G Schmalz
Mathematische Nachrichten 196 (1), 189-229, 1998
The system can't perform the operation now. Try again later.
Articles 1–20